# SDR SWAA2022040476103

- Difficulty date: February 20, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FWD BULKHEAD PANEL 141LW CRACKED / [01] RECIVED NEW PANEL 141LW AND REPLACED AS PER B737-700 AMM 25-52-01-201-801-NG PANEL WILL BE INSTALL ON CLOSING CARD TTG8Q00AME14;[02] VERIFIED 1
